# SDR UALA2012112006710

- Difficulty date: November 19, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 92,499 hours, 14,630 cycles
- Engine: Pwa PW4060
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: B4301
- Part serial: 413
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN DEF INOPERATIVE.   ACP VISUAL CHECK OF WIRING PER SVC TIP MM24-21-01 PG200A.  THIS SYSTEM HAD WIRE ISSUES (SEQ 1062012,1062011), IF NO DEFECTS NOTICED, REPLACE THE AUX POWER BREAKER (C905)PER MM.  REPLACE APU GEN PER MM.  DO NOT SIGN THIS DF ITEM AS CHECKED OKAY.  REPLACED APU GCB PER MM, ALL OPS CHECKS NORMAL.
